# SDR RAIA201803270001

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 40,066 hours, 24,003 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED LEAK DURING FLIGHT.  BLEED LEAK CHECKED. FOUND MULTIPLE LEAKS IN PYLON. LOOSENED AND TIGHTENED ALL CLAMPS. LEAK TESTED GOOD.
